# SDR CALA2014080401064

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 45,311 hours, 16,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE OF FUSELAGE SKIN IS CORRODED BETWEEN STATION 947 - 967 BETWEEN STRINGERS 21R & 22R.  REPAIRED IAW ECRA 5331-01928.  ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE AUGUST 1 2016.  PLANNING TO CONTACT ENGINEERING AFTER JUNE 1 2016 BUT BEFORE JULY 1 2016 FOR THE PERMANENT REPAIR.  ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE AUGUST 1, 2016.
